Journal article icon

Journal article

Inferring the eigenvalues of covariance matrices from limited, noisy data

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/78.847792
Journal:
IEEE TRANSACTIONS ON SIGNAL PROCESSING More from this journal
Volume:
48
Issue:
7
Pages:
2083-2091
Publication date:
2000-07-01
DOI:
ISSN:
1053-587X
Keywords:
Pubs id:
pubs:318894
UUID:
uuid:e778db22-e8fc-4a8b-86fe-3a816df68c30
Local pid:
pubs:318894
Source identifiers:
318894
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP